# SDR 0242

- Difficulty date: February 20, 2002
- Submitted: February 20, 2002
- Operation: General aviation
- Aircraft: N5554Q
- Make and model: Mooney M20E
- Aircraft serial: 630
- Aircraft time: 3,598 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Wire
- Condition: Wrong Part
- Location: Prop Hub
- Part time: 1,450 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION,  FOUND PROPELLER HUB SAFETY WIRE UNDER SIZE - .032. AIRCRAFT PARTS MANUAL CALLS FOR SIZE - .041 SAFETY.  INSTALLED PROPER WIRE AND RETURNED TO SERVICE.  SIX PRIOR INCIDENTS IN LAST THREE MONTHS.  AC 43.13-1B DOES NOT SPECIFY ANYTHING.
